Journal of Differential Geometry

Triangulated cores of punctured-torus groups

Francçois Guéritaud

Full-text: Open access

Abstract

We show that the interior of the convex core of a quasifuchsian punctured-torus group admits an ideal decomposition (usually an infinite triangulation) which is canonical in two very different senses: in a combinatorial sense via the pleating invariants, and in a geometric sense via an Epstein-Penner convex hull construction in Minkowski space. This result re-proves the Pleating Lamination Theorem for quasifuchsian punctured-torus groups, and extends to all punctured-torus groups if a strong version of the Pleating Lamination Conjecture is true.

Article information

Source
J. Differential Geom., Volume 81, Number 1 (2009), 91-142.

Dates
First available in Project Euclid: 4 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1228400629

Digital Object Identifier
doi:10.4310/jdg/1228400629

Mathematical Reviews number (MathSciNet)
MR2477892

Zentralblatt MATH identifier
1167.57009

Citation

Guéritaud, Francçois. Triangulated cores of punctured-torus groups. J. Differential Geom. 81 (2009), no. 1, 91--142. doi:10.4310/jdg/1228400629. https://projecteuclid.org/euclid.jdg/1228400629


Export citation